# SDR 06FDEA1769

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 760 S10
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 10 INCHES IN LENGTH DURING HFEC INSPECTION ON RIGHT WING TANK END OF STRINGER 10 AT APPROX WING STA XORS 760. REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG.10 VOL.I. MAJOR REPAIR CLASSIFIED AS PER   GMM   6-2-100.
